A 40-year-old male asked:
Disclaimer

a friend slipped molly street drug in my food its been 4 days and 2 of them days i didnt sleep today i am dizzy all the tine and my vision is blurry d?

1 doctor answer
Dr. Robert Wilson
45 years experience Addiction Medicine
Unknown: Not sure of your question, however, I can say that there are numerous drugs represented by "molly". Many are stimulants which would explain the insomnia. The intoxication should resolve with time. Meanwhile, do not drive or otherwise operate dangerous machinery. Get some new friends.
Answered on Oct 24, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. Gabriel Betancourt
10 years experience Family Medicine
Dehydration: If you've been vomiting a lot lately, then you're probably dehydrated and have an electrolyte imbalance that's causing you to feel this way. I recomme ... Read More
A 42-year-old female asked:
Dr. Robert Stachler
30 years experience ENT and Head and Neck Surgery
Molly drug: I do not know what molly drug is.
1
1 comment
1
1 thank
A 27-year-old female asked:
Dr. Michael Michaels
52 years experience Urology
NO: This is not normal.You should see your doctor to get checked to make sure you are not anemic or have a cardiac problem or other causes of dizziness su ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month